# SDR AU000478

- Difficulty date: June 9, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 137311D1576
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 11,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT HYDRAULIC BRAKE PIPE LOCATED IN THE LANDING GEAR BAY FAILED.  LOSS OF HYDRAULIC FLUID.
